# SDR 2002UALA01146

- Difficulty date: July 8, 2002
- Submitted: August 6, 2002
- Operation: Air carrier
- Aircraft: N916UA
- Make and model: Boeing 737522
- Aircraft serial: 25383
- Aircraft time: 30,352 hours, 23,025 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Part number: 65528087
- Condition: Malfunctioned
- Location: Overheat Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 15 MINUTES AFTER DEPARTURE WING BODY OVERHEAT LIGHT ILLUMINATED.  RETURNED TO FIELD.  CREW REPORTED LEFT WING BODY OVERHEAT LIGHT ON AFTER DEPARTURE.  TURNED LEFT PACK OFF, LEFT BLEED OFF AND CLOSED APU ISOLATION VALVE.  LEFT WING BODY OVERHEAT LIGHT WENT OUT IN APPROXIMATELY 1 MINUTE.  MAINTENANCE CHECKED ALL LOOPS AND FOUND THEM TO BE WITHIN LIMITS.  REPLACED COMPARTMENT OVERHEAT CONTROL UNIT AND TESTED THE SYSTEM.
